# SDR AALA201802219041

- Difficulty date: February 18, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 12,148 hours, 3,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Damaged
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 4L DOOR EMERGENCY LIGHT LENS COVER BOTTOM BRACKET DAMAGED. REPLACED LIGHT AS REQUIRED PER 33-51-19. COULD NOT FIND DAMAGE TO EMERGENCY LIGHT LENS, LENS IS SECURED. (SEE CONTROL AALA201802219002)
